# SDR 98FDEA00310

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0200, 72-C235-02, MAIN CARGO - 2 CRACKS TO STR 15R, BS 720B + 6 JUST FWD OF WING LIGHTS.  REPAIRED STRINGER AT WING SCANNING LIGHT PER SRM 53-10-3 FIG 5.
